# SDR DXTA2013030405304

- Difficulty date: March 1, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N602QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605518
- Aircraft time: 7,310 hours, 5,716 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: 65430087
- Condition: Inoperative
- Location: Nlg
- Part time: 383 hours, 291 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  GREEN NOSE GEAR LIGHT ON AND RED GEAR UNLOCK LIGHT ON.  NO OTHER INDICATIONS.  SELECTED GEAR DOWN GOT ALL 3 GREEN DOWN AND LOCKED AND NO RED AND LANDED.   JACKED ACFT.   RETRACTED GEAR,  FOUND NLG WOULD PARTIALLY RETRACT THEN WOULD FAIL TO EXTEND POSITION ONCE MLG WERE UP AND LOCKED.  RANG OUT NLG UPLOCK SWITCH. FOUND PINS D AND E OPEN.  SHOULD BE NORMALLY CLOSED.  R & R NLG UPLOCK SWITCH.  ADJUSTED SWITCH IAW MM 32-30-05.  PERFORMED LANDING GEAR FUNCTIONAL CHECK.  SYS CHECK GOOD IAW MM 32-01-00.  REMOVED MULE ON STICK.  DOWN JACKED ACFT.
